# SDR HALA20241126337

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 17,547 hours, 3,814 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,515 hours, 4,344 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - INFO TO MX  ON DEPARTURE CLIMB ENG 2 AMBER CLOG ANNUNCIATOR ILLUMINATED ON ENG SD PAGE.  MESSAGE CLEARED AFTER A FEW MINS. PERFORMED TSM 73-11-00-810-822-A. REMOVED AND REPLAACED FUEL FILTER. FADEC SYSTEM IDLE TEST OK. NO LEAKS NOTED. OK FOR SVC.
